Join the 'Monistat 7' group to help and get support from people like you.
Monistat 7 Questions
We found 88 questions associated with the 'Monistat 7' topic.
Posted 19 Aug 2013 by • 3 answers
I've never had a yeast infection and this is scary. I bought Monistat 7 today. I took a shower and applied it around 2 p.m bc i couldnt takee the itching and little burning. I stayed n bed all day and it is now 9:30.. I've had to pee twice and wiped the monistat 7 that was around my ...
Posted 21 May 2015 by • 1 answer
I inserted the cream before bed around 10 woke up around 9 am to pee clumps of white stuff came out not sure if it was the yeast or the cream didn't dissolve ? Please help
Posted 5 Feb 2015 by • 2 answers
does it just come out on its own or does my vajayjay absorb it ? my first time using it and I'm just confused
Posted 27 Oct 2016 by • 1 answer
Posted 3 Oct 2014 by • 1 answer
... there was any harm in using it during the day. Well now the ointment is leaking out. Will it still work, or can I use Monistat 7 tomorrow after washing out Monistat? Or should I wait 7 days and see what happens? Also tomorrow when I take a shower, should I wash the Monistat out of me? Should I ...
Posted 28 Dec 2012 by • 6 answers
... pain on outside of my vagina, can I use monistat 7 again
Posted 19 Aug 2015 by • 1 answer
I Put The Cream Inside Of Me About An Hour Ago(I Didn't Need To Use The Bathroom) Now I Have To Pee Can I Use The Bathroom Or I Have To Wait Alil Longer
Posted 12 Aug 2015 by • 1 answer
Posted 3 May 2015 by • 4 answers
... itching really bad, but during the day its fine
Posted 17 Oct 2014 by • 1 answer
I'm on amoxicilin, got yeast infection, using monistat 7,day 1, can I take diflucan also or should I wait a couple more days? Any help?
Posted 1 Jun 2016 by • 3 answers
About a month ago I started experiencing vulvar itching. I self diagnosed a yeast infection, took Monistat 1 and felt better for a couple of days and then the itch returned (full disclosure I did have sex on day 5 instead of waiting 7, ugh). After that I went to see my Doc but her schedule was wild ...
Posted 15 Dec 2017 by • 1 answer
I thought I was getting a yeast infection since I’ve had them before so I got monistat 7 after a week of inching and the gross discharge and within 2 days my symptoms are all gone! Should I stop taking it?? I am worried now it isn’t a yeast infection
Posted 9 Apr 2018 by • 2 answers
I have had a yeast infection before and started to see the same symptoms. This time it came with a yeasty smell. I had thick white discharge and itching. I went and got the Monistat 7 day treatment and the day after I now had yellowish discharge. It’s not completely yellow just hints ...
Posted 30 Sep 2015 by • 2 answers
... Or should I put in more ?
Posted 2 Jun 2016 by • 1 answer
Related Condition Support Groups
Monistat 7 Patient Information at Drugs.com
- Monistat 7 Information for Consumers
- Monistat 7 Information for Healthcare Professionals (includes dosage details)
- Side Effects of Monistat 7 (detailed)